RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2007, Volume 25, Pages 165–177 (Mi cmfd113)  

On the Stability of the Uniform Minimality of a Set of Exponentials

A. M. Sedletskii

M. V. Lomonosov Moscow State University

Abstract: Some conditions on sequences $(\lambda_n)$ and $(\mu_n)$ to be nearby are given in order that the corresponding systems of complex exponentials $(\exp(i\lambda_nt))$ and $(\exp(i\mu_nt))$ be simultaneously uniformly minimal in $L^p(-\pi,\pi)$, $1\le p<\infty$, and in $C[-\pi,\pi]$.

Full text: PDF file (200 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2008, 155:1, 170–182

Bibliographic databases:

UDC: 517.5

Citation: A. M. Sedletskii, “On the Stability of the Uniform Minimality of a Set of Exponentials”, Theory of functions, CMFD, 25, PFUR, M., 2007, 165–177; Journal of Mathematical Sciences, 155:1 (2008), 170–182

Citation in format AMSBIB
\Bibitem{Sed07}
\by A.~M.~Sedletskii
\paper On the Stability of the Uniform Minimality of a~Set of Exponentials
\inbook Theory of functions
\serial CMFD
\yr 2007
\vol 25
\pages 165--177
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd113}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2342545}
\zmath{https://zbmath.org/?q=an:1162.30006}
\elib{http://elibrary.ru/item.asp?id=13574372}
\transl
\jour Journal of Mathematical Sciences
\yr 2008
\vol 155
\issue 1
\pages 170--182
\crossref{https://doi.org/10.1007/s10958-008-9214-0}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-55749103362}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd113
  • http://mi.mathnet.ru/eng/cmfd/v25/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:214
    Full text:84
    References:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020